[unknown]
Acta mathematica Universitatis Comenianae, 40-41 (1982), pp. 195-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1982__40-41_185825,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {195--214},
year = {1982},
volume = {40-41},
url = {http://geodesic.mathdoc.fr/item/AMUC_1982__40-41_185825/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 40-41 (1982), pp. 195-214. http://geodesic.mathdoc.fr/item/AMUC_1982__40-41_185825/